Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 177–178 (Mi umn1707)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Convergence to equilibrium of the wave equation in $\mathbb R^n$ with odd $n\geqslant3$

T. V. Dudnikova

Electrostal' Polytechnic Institute

DOI: https://doi.org/10.4213/rm1707

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 168–170

Bibliographic databases:

MSC: 35L05
Presented: Л. Р. Волевич
Accepted: 01.12.2005

Citation: T. V. Dudnikova, “Convergence to equilibrium of the wave equation in $\mathbb R^n$ with odd $n\geqslant3$”, Uspekhi Mat. Nauk, 61:1(367) (2006), 177–178; Russian Math. Surveys, 61:1 (2006), 168–170

Citation in format AMSBIB
\Bibitem{Dud06}
\by T.~V.~Dudnikova
\paper Convergence to equilibrium of the wave equation in $\mathbb R^n$ with odd $n\geqslant3$
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1707}
\crossref{https://doi.org/10.4213/rm1707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239779}
\zmath{https://zbmath.org/?q=an:1153.35310}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..168D}
\elib{https://elibrary.ru/item.asp?id=25787270}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 168--170
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004305}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400006}
\elib{https://elibrary.ru/item.asp?id=14679585}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746217561}


Linking options:
  • http://mi.mathnet.ru/eng/umn1707
  • https://doi.org/10.4213/rm1707
  • http://mi.mathnet.ru/eng/umn/v61/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:252
    Full text:156
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021